MathSciNet Relay Station
MathSciNet bibliographic data
MR2392366 (2009a:62054) 62E10
Pakes, Anthony G.; Navarro, Jorge Distributional characterizations through scaling relations. Aust. N. Z. J. Stat. 49 (2007), no. 2, 115–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement